# SDR FDEA2019121323236

- Difficulty date: December 12, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407612
- Condition: Cracked
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114N4003172
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SLAT OB MAIN TRACK LOWER COVER PANEL EVIDENCE CRACK.  COMPLIED WITH EA F-5750-T0351385 P1.  WINGS - FLIGHT SURFACES - SLAT NR 9 COVE PANEL- LOCAL FABRICATION AND REPLACEMENT.
